# SDR SWIA201904295788

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 39,792 hours, 36,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE RED WARNING AFTER TAKEOFF. MESSAGE EXTINGUISHED AFTER APPROX 5 SECONDS. DID NOT RECEIVE WARNING ON LANDING. (FLT#4297) CLOSED DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL
